Compare your test with others in our comprehensive gallery
Welcome to the JustMommies Message Boards.
We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hey everyone! I'm 22 and very confused! I signed up simply because idk what to think?! In November 2012 I had my first and last depo shot! Right after the shot I had a period for two weeks then no period until yesterday which is not heavy but consistent and is my first period after depo however, I'm finding myself nauseous throughout the day and my boobs and nipples ( I know.. TMI) are killing me! They feel engorged and even wearing a bra hurts! My finance and I are not taking any form of birth control were not trying to conceive but were not trying to prevent it either anyone have any idea whats goin on with me?! Please help! Thank you!